# SDR CALA2017052901649

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 92,637 hours, 25,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 10, CORRODED ON UPPER SURFACE L/E SKIN  AROUND FASTENER.  85 INCHES FROM THE OTBD EDGE,  6 INCHES FROM L/E.   REMOVED CORROSION IAW SRM 51-10-02, PAR 15, FIG 1. FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DETAIL V.  REMOVED DAMAGED AND INSTALLED A FILLER AND DOUBLER IAW  SRM 57-43-01, REPAIR 7, PAR 4.
